Emilio Acerbi
Emilio Acerbi
Professor of Mathematical Analysis, University of Parma
כתובת אימייל מאומתת בדומיין unipr.it
כותרת
צוטט על ידי
צוטט על ידי
שנה
Semicontinuity problems in the calculus of variations
E Acerbi, N Fusco
Archive for Rational Mechanics and Analysis 86 (2), 125-145, 1984
7871984
Regularity results for stationary electro-rheological fluids
E Acerbi, G Mingione
Archive for Rational Mechanics and Analysis 164 (3), 213-259, 2002
5852002
Regularity results for a class of functionals with non-standard growth
E Acerbi, G Mingione
Archive for Rational Mechanics and Analysis 156 (2), 121-140, 2001
5612001
Gradient estimates for the p (x)-Laplacean system
E Acerbi, G Mingione
Journal für die reine und angewandte Mathematik 2005 (584), 117-148, 2005
3742005
Gradient estimates for a class of parabolic systems
E Acerbi, G Mingione
Duke Mathematical Journal 136 (2), 285-320, 2007
3582007
An extension theorem from connected sets, and homogenization in general periodic domains
E Acerbi, V ChiadoPiat, G Dal Maso, D Percivale
Nonlinear Analysis: Theory, Methods & Applications 18 (5), 481-496, 1992
2901992
Regularity for minimizers of non-quadratic functionals: the case 1< p< 2
E Acerbi, N Fusco
Journal of mathematical analysis and applications 140 (1), 115-135, 1989
2731989
A variational definition of the strain energy for an elastic string
E Acerbi, G Buttazzo, D Percivale
Journal of Elasticity 25 (2), 137-148, 1991
2091991
Regularity results for parabolic systems related to a class of non-Newtonian fluids
E Acerbi, G Mingione, GA Seregin
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 21 (1), 25-60, 2004
1832004
A regularity theorem for minimizers of quasiconvex integrals
E Acerbi, N Fusco
Archive for Rational Mechanics and Analysis 99 (3), 261-281, 1987
1531987
Partial regularity under anisotropic (p, q) growth conditions
E Acerbi, N Fusco
Dipartimento di Matematica, Politecnico di Torino, 1991
1471991
Minimality via second variation for a nonlocal isoperimetric problem
E Acerbi, N Fusco, M Morini
Communications in Mathematical Physics 322 (2), 515-557, 2013
1292013
An approximation lemma for W1, p functions
E Acerbi, N Fusco
Material instabilities in continuum mechanics (Edinburgh, 1985–1986), Oxford …, 1988
1011988
Regularity results for electrorheological fluids: the stationary case
E Acerbi, G Mingione
Comptes Rendus Mathematique 334 (9), 817-822, 2002
922002
New lower semicontinuity results for polyconvex integrals
E Acerbi, G Dal Maso
Calculus of Variations and Partial Differential Equations 2 (3), 329-371, 1994
811994
Thin inclusions in linear elasticity: a variational approach
E Acerbi, G Buttazzo, D Percivale
J. reine angew. Math 386 (99), 115, 1988
791988
Reinforcement problems in the calculus of variations
E Acerbi, G Buttazzo
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 3 (4), 273-284, 1986
751986
Regularity results for a class of quasiconvex functionals with nonstandard growth
E Acerbi, G Mingione
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 30 (2), 311-339, 2001
672001
A transmission problem in the calculus of variations
E Acerbi, N Fusco
Calculus of Variations and Partial Differential Equations 2 (1), 1-16, 1994
671994
On the limits of periodic Riemannian metrics
E Acerbi, G Buttazzo
Journal d’Analyse Mathématique 43 (1), 183-201, 1983
451983
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20